# SDR FDEA201812243601

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 82,742 hours, 41,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: CHRS3CFR9
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER  LATCH CRANK ROLLERS FOR L1 DOOR ARE  CHIPPED AND WORN.   REMOVED AND REPLACED L1 DOOR FOUR CAM LATCH ROLLERS                    REF B57 AMM 52-11-00-05.INSTALLED COTTER PINS AND CHECKED ADJUSTMENT OF THE                               4 L1 DOOR LATCH ROLLERS REF AMM 52-11-00-5. ALL 4                                 LATCH ROLLERS FOUND TO BE WITHIN LIMITS. OK FOR                                   SERVICE.
